After four viles of sculptra placed in the temples and cheeks. I decide to have one more, I felt it needed more volume in cheeks still. The last vile my doctor ignored my request and placed it near the folds. I feel this has now give me a pillow face and I have lost diffination to my cheeks. Is there any thing I can do revise the last vile. I feel it has distorted my whole over all look that was before so nearly perfect :(
Any Way to Reverse the Effect of Sculptra?
Doctor Answers 6
You cannot reverse the effects of Sculptra. I would leave it alone for the next two months to see if it slowly settles in. If there is still asymmetry after two months I would see about injecting a little Restylane to see if the unevenness can be corrected. Please keep me posted.
No, unfortunately Sculptra results cannot be reversed. I would follow up and discuss your results with the treating provider.
There is no way to reverse Sculptra. It will take a few months before you start to see the results from Sculptra. If however you still see some asymmetry, it may be possible to use fillers such as Juvederm or Radiesse in areas where more volume is desired.
You might also like...
You cannot reverse Sculptra, however it may take some time to see the final result, as long as 3 months and so patience is foremost. If following that the facial balance is incorrect, it may be possible to add some additional filler, including Sculptra adjacent to the area that was "over-filled" to even out the result.
Any way to reverse effect of Sculptra?
While there is no method to reverse the stimulatory effect of Sculptra once it has been placed, it is possible that your appearance could improve in a short period of time. You did not mention how long ago your last Sculptra treatment was, but it can take 1-2 months to see the final result. So, if your treatment was fairly recent, I would say there is a good chance things will improve.
Time is the only way to reverse the collagen that has been stimulated with Sculptra.
Sculptra is a great product and gives beautiful results when injected correctly- as you noted after treatment 4.
But patients need to have patience with this product, and providers need to inject it properly to provide a great result.
You didn't provide a "time-line" for your treatments, so hopefully you are just post-procedure and experiencing some swelling that will resolve. If you were happy with your treatment 4, it sounds like you have been treated by someone with a skilled-hand, so maybe you'll feel differently once a month passes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.